MAUDE Adverse Event Report: BIOMET MICROFIXATION 2G OTOMIMIX; ORTHOPAEDIC CEMENT, NON-ANTIMICROBIAL

BIOMET MICROFIXATION 2G OTOMIMIX; ORTHOPAEDIC CEMENT, NON-ANTIMICROBIAL
Model Number N/A
Medical Device Problem Codes Leak/Splash (1354); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the liquid of the otomimix leaked into the packaging before the item was unpacked.It looks like it leaked through the cap.There were no consequences to the patient.Attempts have been made and additional information on the reported event is not available at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: netherlands.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed a device design issue.A corrective action review has been initiated.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
2G OTOMIMIX
Common Device Name
ORTHOPAEDIC CEMENT, NON-ANTIMICROBIAL
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17227325
Report Number0001032347-2023-00272
Device Sequence Number12533322
Product Code NEA
UDI-Device Identifier00888233025201
UDI-Public(01)00888233025201(17)240221(10)409660
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K042516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2024
Device Model NumberN/A
Device Catalogue Number7014-3266
Device Lot Number409660
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown